International Mathematical Forum
Cankaya et al. (2015)  introduced a bimodal extension of the generalized gamma distribution and studied certain properties and applicability of this distribution. This is a continuous distribution whose probability density function is defined via two branches. These types of distributions are very interesting but not easy to characterize. In this short note we try to present a characterization of this distribution which we believe, it may possibly be the only one for this rather complicated distribution.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
Hamedani, Gholamhossein G., "Characterization of Bimodal Extension of the Generalized Gamma Distribution" (2018). Mathematical and Statistical Science Faculty Research and Publications. 6.
ADA Accessible Version
Published version. International Mathematical Forum, Vol. 13, No. 4 (2018): 201-206. DOI. © 2018 G. G. Hamedani. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.